On the Approximation of Complicated Dynamical Behavior

M. Dellnitz, O. Junge, SIAM Journal on Numerical Analysis (1999) 491–515.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
SIAM Journal on Numerical Analysis
Page
491-515
LibreCat-ID

Cite this

Dellnitz M, Junge O. On the Approximation of Complicated Dynamical Behavior. SIAM Journal on Numerical Analysis. 1999:491-515. doi:10.1137/s0036142996313002
Dellnitz, M., & Junge, O. (1999). On the Approximation of Complicated Dynamical Behavior. SIAM Journal on Numerical Analysis, 491–515. https://doi.org/10.1137/s0036142996313002
@article{Dellnitz_Junge_1999, title={On the Approximation of Complicated Dynamical Behavior}, DOI={10.1137/s0036142996313002}, journal={SIAM Journal on Numerical Analysis}, author={Dellnitz, Michael and Junge, Oliver}, year={1999}, pages={491–515} }
Dellnitz, Michael, and Oliver Junge. “On the Approximation of Complicated Dynamical Behavior.” SIAM Journal on Numerical Analysis, 1999, 491–515. https://doi.org/10.1137/s0036142996313002.
M. Dellnitz and O. Junge, “On the Approximation of Complicated Dynamical Behavior,” SIAM Journal on Numerical Analysis, pp. 491–515, 1999.
Dellnitz, Michael, and Oliver Junge. “On the Approximation of Complicated Dynamical Behavior.” SIAM Journal on Numerical Analysis, 1999, pp. 491–515, doi:10.1137/s0036142996313002.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar